researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Eur. J. Comb.
Home
Index
Info
Volume
Volume
4
, Issue
4
279
--
293
J. L. Brenner
,
R. C. Lyndon
.
The Orbits of the Product of Two Permutations
295
--
303
Ulrich Faigle
.
Optimal Matchings in Posets
305
--
311
Dominique Foata
,
Jacques Labelle
.
Modèles Combinatoires pour les Polynômes de Meixner
313
--
318
Peter Frankl
,
Navin M. Singhi
.
Linear Dependencies among Subsets of a Finite Set
319
--
327
François Jaeger
.
Graphes de Cordes et Espaces Graphiques
329
--
334
Gábor Korchmáros
.
New Examples of Complete k-Arcs in PG(2, q)
335
--
346
C. C. Lindner
,
Anne Penfold Street
.
Construction of Large Sets of Pairwise Disjoint Transitive Triple Systems
347
--
357
Geoffrey Mason
.
Orthogonal Geometries over GF(2) and actions of Extra-special 2-Groups on Translation Planes
359
--
365
Norbert Polat
.
Sur une Extension du Théorème de Menger aux Graphes Infinis
367
--
369
Pasquale Quattrocchi
.
A Class of Maximal Permutation Cliques
371
--
374
Jeffrey B. Remmel
.
A Note on a Recursion for the Number of Derangements
375
--
384
Egon Schulte
.
On Arranging Regular Incidence-Complexes as Faces of Higher-Dimensional Ones
385
--
394
Endre Szemerédi
,
William T. Trotter
.
A Combinatorial Distinction Between the Euclidean and Projective Planes
Volume
4
, Issue
3
201
--
204
Ron Aharoni
.
Menger's Theorem for Graphs Containing no Infinite Paths
205
--
214
Marcel Duboué
.
Une Suite Récurrente Remarquable
215
--
220
Peter Frankl
,
Andrew M. Odlyzko
.
On Subsets with Cardinalities of Intersections Divisible by a Fixed Integer
221
--
223
J. Gillis
,
Doron Zeilberger
.
A Direct Combinatorial Proof of a Positivity Result
225
--
230
Ian P. Goulden
,
David M. Jackson 0001
.
An Inversion Model for q-Identities
231
--
236
Jerrold R. Griggs
,
Jeffrey C. Lagarias
,
Andrew M. Odlyzko
,
James B. Shearer
.
On the Tightest Packing of Sums of Vectors
237
--
246
Irith Ben-Arroyo Hartman
.
Long Cycles Generate the Cycle Space of a Graph
247
--
254
Masakazu Jimbo
.
Cyclic Neofields and Cyclic Steiner 2-Designs with Block Size 4
255
--
262
Jaroslav Nesetril
,
R. Paninski
,
H. Sachs
.
An Extremal Problem on v-Partite Graphs
263
--
270
Emanuela Ughi
.
On the Number of Points of Elliptic Curves over a Finite Field and a Problem of B. Segre
271
--
277
M. L. H. Willems
,
J. Depunt
.
Semi Laguerre Planes
Volume
4
, Issue
2
97
--
106
Béla Bollobás
.
Almost all Regular Graphs are Hamiltonian
107
--
126
Arjeh M. Cohen
.
On a Theorem of Cooperstein
127
--
132
Pierre Duchet
,
Henry Meyniel
.
Ensemble Convexes dans les Graphes I: Théorèmes de Helly et de Radon pour Graphes et Surfaces
133
--
136
Ludwig Elsner
,
Charles R. Johnson
,
J. A. Ross
,
J. Schönheim
.
On a Generalized Matching Problem Arising in Estimating the Eigenvalue Variation of Two Matrices
137
--
141
Phil Hanlon
.
A Proof of a Conjecture of Stanley Concerning Partitions of a Set
143
--
147
Jaroslav Jezek
,
Jaroslav Nezetril
.
Ramsey Varieties
149
--
160
Brendan D. McKay
.
Spanning Trees in Regular Graphs
161
--
167
Heinrich Niederhausen
.
The Ballot Problem with Three Candidates
169
--
178
James G. Oxley
.
On the Numbers of Bases and Circuits in Simple Binary Matroids
179
--
183
Attila Sali
.
Stronger Form of an M-Part Sperner Theorem
185
--
199
François Zara
.
Sur les Couples Fischeriens de Largeur 1
Volume
4
, Issue
1
1
--
10
József Beck
.
On a Geometric Problem of Erdös, Sárkozy, and Szermerédi Concerning Vector Sums
11
--
19
Anders Björner
,
James W. Walker
.
A Homotopy Complementation Formula for Partially Ordered Sets
21
--
23
Peter Frankl
,
János Pach
.
On the Number of Sets in a Null t-Design
25
--
32
C. D. Godsil
.
The Automorphism Groups of Some Cubic Cayley Graphs
33
--
35
Dean G. Hoffman
.
Completing Incomplete Commutative Latin Squares With Prescribed Diagonals
37
--
44
Peter Lorimer
.
Vertex-transitive Graphs of Valency 3
45
--
63
Jeffrey B. Remmel
,
Roger Whitney
.
A Bijective Proof of the Hook Formula for the Number of Column Strict Tableaux with Bounded Entries
65
--
86
Michael Walker
.
On Central Root Automorphisms of Finite Generalized Octagons
87
--
92
M. L. H. Willems
.
Optimal Codes, Laguerre and Special Laguerre i-Structures
93
--
96
M. L. H. Willems
,
Joseph A. Thas
.
A Note on the Existence of Special Laguerre i-Structures and Optimal Codes